Alert archive / Florida / Small Craft Advisories in 2011

Small Craft Advisory 11, NWS Key West, FL

March 20, 2011

NWS Key West, FL issued this small craft advisory at Mar 20, 2011, 4:10 PM EDT. It was in force for 36 hr.

The area

The counties it named.

The facts

Issued
Mar 20, 2011, 4:10 PM EDT (20:10 UTC)
Expired
Mar 22, 2011, 4:20 AM EDT
In force
36 hr
Issued by
NWS Key West, FL

The text

As transmitted, in the capitals the NWS used until 2016.

811 
WHUS72 KKEY 202010
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
410 PM EDT SUN MAR 20 2011

GMZ052>054-072>075-210500-
/O.NEW.KKEY.SC.Y.0011.110320T2010Z-110321T2100Z/
OCEAN REEF TO CRAIG KEY OUT 20 NM-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM-
OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT-
KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM-
410 PM EDT SUN MAR 20 2011

...SMALL CRAFT ADVISORY IN EFFECT...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT
ADVISORY FOR THE ATLANTIC WATERS OF THE FLORIDA KEYS FROM OCEAN REEF
TO PAST THE DRY TORTUGAS.

* HIGH PRESSURE SYSTEM BUILDING DOWN THE ATLANTIC COAST WILL FRESHEN
  WINDS ACROSS KEYS WATERS. WINDS WILL STRENGTHEN TO AROUND 20 KNOTS
  THIS EVENING. SEAS WILL BUILD QUICKLY TO 5 TO 7 FEET...BUT HIGHER
  IN THE GULF STREAM...AND NEARSHORE WATERS WILL BECOME ROUGH. FRESH
  BREEZES WILL PERSIST INTO MONDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
6 follow-up statements
264 
WHUS72 KKEY 210229
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1029 PM EDT SUN MAR 20 2011

GMZ052>054-072>075-211030-
/O.CON.KKEY.SC.Y.0011.000000T0000Z-110321T2100Z/
OCEAN REEF TO CRAIG KEY OUT 20 NM-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM-
OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT-
KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM-
1029 PM EDT SUN MAR 20 2011

...SMALL CRAFT ADVISORY IN EFFECT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT OVERNIGHT FOR THE ATLANTIC
WATERS TO 20 NM WEST OF THE DRY TORTUGAS AND OUT 60 NM.

* HIGH PRESSURE SYSTEM WILL CONTINUE TO BUILD DOWN THE ATLANTIC COAST
  LATE THIS EVENING AND DURING THE OVERNIGHT PERIOD...ALLOWING FOR
  FRESHENING WINDS ACROSS KEYS WATERS. EAST WINDS AROUND 20 KNOTS
  WILL CONTINUE ACROSS ALL OF THE ATLANTIC WATERS OUT 60 NM FROM
  OCEAN REEF TO 20 NM WEST OF THE DRY TORTUGAS. SEAS OF 5 TO 7 FEET
  ARE EXPECTED...BUT WILL BE HIGHER IN THE GULF STREAM...AND
  NEARSHORE WATERS WILL CONTINUE TO BE ROUGH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

11/DAF
266 
WHUS72 KKEY 210823
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
423 AM EDT MON MAR 21 2011

GMZ052>054-072>075-211500-
/O.CON.KKEY.SC.Y.0011.000000T0000Z-110321T2100Z/
OCEAN REEF TO CRAIG KEY OUT 20 NM-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM-
OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT-
KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM-
423 AM EDT MON MAR 21 2011

...SMALL CRAFT ADVISORY IN EFFECT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE ATLANTIC WATERS FROM
OCEAN REEF TO 20 NM WEST OF THE DRY TORTUGAS OUT TO 60 NM.

* NORTHEAST TO EAST WINDS AROUND 20 KNOTS WILL CONTINUE ACROSS THE
  ATLANTIC WATERS. SEAS BEYOND THE REEF WILL RANGE FROM 4 TO 7
  FEET...WITH HIGHER SEAS IN THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
426 
WHUS72 KKEY 211432
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1032 AM EDT MON MAR 21 2011

GMZ052>054-072>075-212100-
/O.CON.KKEY.SC.Y.0011.000000T0000Z-110321T2100Z/
OCEAN REEF TO CRAIG KEY OUT 20 NM-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM-
OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT-
KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM-
1032 AM EDT MON MAR 21 2011

...SMALL CRAFT ADVISORY IN EFFECT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE ATLANTIC WATERS OF
THE FLORIDA KEYS FROM OCEAN REEF TO PAST THE DRY TORTUGAS.

* NORTHEAST TO EAST WINDS AROUND 20 KNOTS WILL CONTINUE ACROSS 
  THE ATLANTIC WATERS. SEAS BEYOND THE REEF WILL RANGE FROM 4 TO 
  7 FEET...WITH HIGHER SEAS IN THE GULF STREAM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
492 
WHUS72 KKEY 212031
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
431 PM EDT MON MAR 21 2011

GMZ052>054-072>075-220230-
/O.EXT.KKEY.SC.Y.0011.000000T0000Z-110322T0900Z/
OCEAN REEF TO CRAIG KEY OUT 20 NM-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM-
OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT-
KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM-
431 PM EDT MON MAR 21 2011

...SMALL CRAFT ADVISORY IN EFFECT...

THE SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE ATLANTIC WATERS OF
THE FLORIDA KEYS FROM OCEAN REEF TO PAST THE DRY TORTUGAS.

* NORTHEAST TO EAST WINDS AROUND 20 KNOTS WILL CONTINUE ACROSS 
  THE ATLANTIC WATERS. SEAS BEYOND THE REEF WILL RANGE FROM 4 TO 
  7 FEET...WITH HIGHER SEAS IN THE GULF STREAM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
796 
WHUS72 KKEY 220231
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1031 PM EDT MON MAR 21 2011

GMZ052>054-072>075-220830-
/O.CON.KKEY.SC.Y.0011.000000T0000Z-110322T0900Z/
OCEAN REEF TO CRAIG KEY OUT 20 NM-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM-
OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT-
KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM-
1031 PM EDT MON MAR 21 2011

...SMALL CRAFT ADVISORY IN EFFECT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR HAWK CHANNEL AND THE
STRAITS OF FLORIDA FROM OCEAN REEF THROUGH THE DRY TORTUGAS.

* NORTHEAST TO EAST WINDS NEAR 20 KNOTS WITH PERSIST OVER HAWK
  CHANNEL AND THE STRAITS OF FLORIDA. SEAS BEYOND THE REEF WILL RANGE
  FROM 5 TO 7 FEET...WITH SEAS IN HAWK CHANNEL PEAKING AROUND 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE
WITH SMALLER VESSELS SHOULD AVOID OPERATING IN THESE CONDITIONS.
&&

$$

KASPER
717 
WHUS72 KKEY 220820
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
420 AM EDT TUE MAR 22 2011

GMZ052>054-072>075-221500-
/O.CAN.KKEY.SC.Y.0011.000000T0000Z-110322T0900Z/
/O.NEW.KKEY.SW.Y.0005.110322T0820Z-110322T1500Z/
OCEAN REEF TO CRAIG KEY OUT 20 NM-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM-
OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT-
KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM-
420 AM EDT TUE MAR 22 2011

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT
ADVISORY FOR HAZARDOUS SEAS FOR THE ATLANTIC WATERS FROM OCEAN REEF
TO 20 NM WEST OF THE DRY TORTUGAS OUT TO 60 NM. THIS REPLACES THE
SMALL CRAFT ADVISORY FOR WINDS AND SEAS.

* NORTHEAST TO EAST WINDS HAVE DECREASED TO NEAR 15 KNOTS ACROSS THE
  ATLANTIC WATERS. HOWEVER...SEAS BEYOND THE REEF OF 4 TO 7 FEET WILL
  STILL BE PRESENT THIS MORNING...SLOWLY SUBSIDING TO 3 TO 5 FEET
  DURING THE DAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT SEAS OF
7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR
SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Key West, FL wrote its last area forecast discussion before this small craft advisory went out at Mar 20, 3:58 PM EDT, 12 minutes earlier.

Area forecast discussion, Mar 20, 3:58 PM EDT, 12 minutes before
AREA FORECAST DISCUSSION FOR THE FLORIDA KEYS
NATIONAL WEATHER SERVICE KEY WEST FL
358 PM EDT SUN MAR 20 2011

.DISCUSSION...
CURRENTLY - A SPRAWLING HIGH PRESSURE SYSTEM IS BUILDING DOWN THE
ATLANTIC COAST TOWARDS FLORIDA. LOCAL WINDS HAVE INCREASED OUT OF THE
EAST...AND ARE EAST AROUND 15 AND GUSTY OVER THE ISLAND CHAIN...AND A
BIT HIGHER AT THE CMANS ALONG THE REEF. VISIBLE SATELLITE IMAGERY
DEPICTS A BROAD ARC OF CLOUDS ASSOCIATED WITH THE WIND SURGE. DEW
POINT TEMPERATURES HAVE INCREASED A COUPLE OF DEGREES...AND WHILE
WEAK...AN ISLAND CLOUD LINE DID DEVELOP TODAY. NO SHOWER ACTIVITY WAS
PRESENT ACROSS THE KEYS AREA...AS CONDITIONS WERE TO STABLE FOR
SHOWER DEVELOPMENT.

FORECAST - WINDS WILL INCREASE OVER THE NEXT 12 HOURS AS HIGH
PRESSURE BUILDS SOUTHWARD INTO NORTH FLORIDA. BREEZY NORTHEAST TO
EAST WINDS WILL PERSIST ACROSS THE KEYS AREA TONIGHT AND INTO MONDAY
NIGHT. A FEW SHOWERS WILL BE POSSIBLE AS THE ENHANCED LOW LEVEL
MOISTURE AND CONFLUENT FLOW...ALONG WITH COOLER MID LEVEL
TEMPERATURES MOVE THROUGH THE KEYS AREA AT AROUND THE SAME TIME. QPF
WILL BE QUITE LIMITED DUE TO THE ISOLATED FAST MOVING NATURE OF ANY
ACTIVITY.

THEREAFTER MEAN MID AND UPPER LEVEL RIDGING WILL MOVE INTO THE KEYS
AREA...WHILE A SUCCESSION OF MID LATITUDE TROUGHS PUSH THE SURFACE RIDGE
AXIS SOUTHWARD CLOSER AND CLOSER TO THE KEYS. EXPECT INCREASING
STABILITY THROUGH THE WEEK AS WINDS VEER TO EAST TO SOUTHEAST AND
RELAX BY THURSDAY. LOCAL EFFECTS OF HEATING OVER SOUTH FLORIDA AND
CUBA WILL INCREASINGLY DOMINATE THE WIND REGIME AS THE RIDGE DRAWS
NEAR. AT THIS POINT WILL KEEP POPS OUT OF THE FORECAST IN THE MEDIUM
AND EXTENDED AS MOISTURE WILL BE LIMITED AND IT IS STILL UNCERTAIN
IF ANY CONVECTION WILL BE ABLE TO DEVELOP THIS EARLY IN SPRING WITH
SUCH A STABLE SYNOPTIC SETUP.

&&

.MARINE...
WINDS WILL INCREASE FURTHER OVER THE NEXT 12 HOURS AS STRONG RIDGING
EXPANDS DOWN THE ATLANTIC COAST INTO NORTH FLORIDA. A SMALL CRAFT
ADVISORY WILL BE REQUIRED FOR THE ATLANTIC WATERS...AND MAY BE
REQUIRED FOR THE GULF AND BAY SIDE AS WELL SHOULD CONDITIONS WARRANT.
THE TIGHT GRADIENT WILL REMAIN INTO TOMORROW NIGHT. MARINERS CAN
EXPECT THE USUAL PEAKS AND LULLS TO OCCUR. AT THIS POINT THE MOST
LIKELY TIMES FOR SURGES WILL BE THIS EVENING AND TOMORROW EVENING.
THEREAFTER...THE RIDGE TO OUR NORTH WILL STEADILY SHIFT
SOUTHWARD...MOVING INTO SOUTH FLORIDA AND THE KEYS BY LATE WEDNESDAY
OR THURSDAY. AS A RESULT...WINDS WILL GRADUALLY DECREASE AND VEER
FROM MONDAY NIGHT.

&&

.AVIATION...
THROUGH 12Z...STRATOCUMULUS BETWEEN 3 AND 5000 FEET WILL BE ON THE
INCREASE WITH CEILINGS NEAR 3000 FEET LIKELY AFTER MIDNIGHT AND
PERSISTING INTO EARLY MORNING. OTHERWISE...NORTHEAST TO EAST WINDS
OF 10 TO 15 KNOTS WITH GUSTS NEAR 20 KNOTS CAN BE EXPECTED...WITH
OCCASIONAL LULLS AND MINOR SURGES.

&&

.PRELIMINARY POINT TEMPS/POPS...
KEY WEST  72  78  69  78 / 10 10 -  0
MARATHON  72  80  69  80 / 10 10 -  0

&&

.KEY WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GM...SMALL CRAFT ADVISORY FOR ALL ATLANTIC ZONES GMZ-052>054-072>074.
&&

PUBLIC/MARINE.........11
AVIATION/NOWCASTS.....APA
DATA COLLECTION.......PARKE

VISIT US ON THE WEB AT WWW.WEATHER.GOV/KEYWEST
Hazardous weather outlook, Mar 20, 5:19 AM EDT, 10 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KEY WEST FL
519 AM EDT SUN MAR 20 2011

FLZ076>078-GMZ031>033-052>054-072>075-211000-
MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS-
FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT-
OCEAN REEF TO CRAIG KEY OUT 20 NM-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM-
OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT-
KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM-
519 AM EDT SUN MAR 20 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FLORIDA KEYS AND
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

SMALL CRAFT SHOULD EXERCISE CAUTION ON THE ATLANTIC WATERS AND FLORIDA
BAY TODAY...DUE TO NORTHEAST TO EAST WINDS INCREASING TO 15 TO 20
KNOTS.

A SMALL CRAFT ADVISORY MAY BE REQUIRED ON THE ATLANTIC WATERS
TONIGHT. SMALL CRAFT WILL NEED TO EXERCISE CAUTION ACROSS ALL OF THE
KEYS COASTAL WATERS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A SMALL CRAFT ADVISORY MAY BE REQUIRED ON THE ATLANTIC WATERS
MONDAY...WITH SMALL CRAFT NEEDING TO EXERCISE CAUTION ACROSS ALL
OF THE KEYS WATERS. SMALL CRAFT EXERCISE CAUTION WILL PROBABLY
CONTINUE ACROSS THE ATLANTIC WATERS MONDAY NIGHT.

OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

Nearby

Small Craft Advisories in Florida, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.